# SDR TWAA9740003

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52310
- Make and model: Boeing 727231
- Aircraft serial: 19829
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65C163002
- Condition: Cracked
- Location: Nr 4 Spoiler
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

MCI - DURING PREFLIGHT, FOUND NR 4 SPOILER FLOATING AND WOULD NOT DEPLOY DUE TO A CRACKED ACTUATOR CASTING.  REMOVED AND REPLACED NR 4 SPOILER ACTUATOR, MFG P/N 65C16300-2.  FUNCTIONAL CHECK NORMAL.  (M)
